Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can itching be a side effect of lisinopril ?

Itching and skin rash upper thighs and buttock, is it lisinopril related? I was on Lisinopril for 2-3 weeks, developed awful cough, congestion , tightness around chest , half swollen throat , and now rash on upper thighs. Sometimes itch and sometimes not; but I am on antihistamines every day for mega allergies. Anyone else having this problem - it would be great to hear from you.
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to healthcare magic.
Lisinopril is an ACE inhibitor type of anti-hypertensive.It causes dry cough ;dizziness;headache;occassionally angioedema in some people.But these symptoms subside after discontinuation of medicine.If you have stopped this medicine & still have rashes please consult a doctor as after stopping medicine say for about a week or so this should not be a problem of Lisinopril.
take care
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor